# SDR HEEA077463

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 648 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 161815
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER STICKS WHEN GOING UP AS MUCH AS 300 FEET.
